Vol. 5, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On supersingular elliptic curves and hypergeometric functions

Keenan Monks

Vol. 5 (2012), No. 1, 99–113
Abstract

The Legendre family of elliptic curves has the remarkable property that both its periods and its supersingular locus have descriptions in terms of the hypergeometric function 2F1(12 12 1 |z). In this work we study elliptic curves and elliptic integrals with respect to the hypergeometric functions 2F1(13 23 1 |z) and 2F1(12 512 1 |z), and prove that the supersingular λ-invariant locus of certain families of elliptic curves are given by these functions.

Keywords
elliptic curves, hypergeometric functions
Mathematical Subject Classification 2010
Primary: 14H52, 33C05
Milestones
Received: 12 September 2011
Accepted: 14 September 2011
Published: 28 April 2012

Communicated by Ken Ono
Authors
Keenan Monks
Harvard University
2013 Harvard Yard Mail Center
Cambridge 02138
United States